Residual Weakness and Recurarization After Sugammadex Administration in Pediatric Patients: A Case Series.

Please login or register to bookmark this article
Bookmark this %label%

While shown to be safe for administration in pediatric patients, sugammadex has recently been associated with residual weakness or recurarization. We describe 4 additional cases of pediatric patients with residual or recurrent weakness following rocuronium reversal with sugammadex. Two infant patients developed postoperative ventilatory distress, which was possibly related to recurarization after sugammadex reversal. A third patient received sugammadex with apparent waning of clinical effect and subsequently required neostigmine reversal. A fourth patient was observed to have residual weakness, which led to prolonged intubation despite appropriate train-of-four results after reversal with sugammadex.

View the full article @ A&A practice
Get PDF with LibKey

This is an abstract of the clinical research article “Residual Weakness and Recurarization After Sugammadex Administration in Pediatric Patients: A Case Series.” This clinical research article was published in the medical journal A&A practice on 2020-06-17 and has been categorised as belonging to the clinical specialty of Anaesthesia. To read the full clinical research article or obtain a PDF (if available) use the links directly above. To discover more of the latest Anaesthesia clinical research articles from the medical journal A&A practice please click the link below. For more of the latest Anaesthesia research articles from other leading medical journals click the link that says Anaesthesia next to the stethoscope icon at the top of the page. You can further filter clinical research articles by sub-specialties within Anaesthesia using the navigation menu at the top of the page.